# SDR ASAA2017110622470

- Difficulty date: November 6, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 36,564 hours, 11,190 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20359
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 12,865 hours, 5,018 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED JUST AFTER LEVEL OFF AT FL350. LIGHT EXTINGUISHED WHEN MASTER CAUTION BUTTON PUSHED. ACCOMPLISHED QRH PROCEDURES. (CONT CAB ZONE LIGHT).  ACFT GROUNDED. PERFORMED FIM 21-62 ,TASK 848, REMOVED AND REPLACED CONTROL CABIN TRIM VALVE IAW AMM 21-61-21/401. NR 1 & 2 PZTC BITE TESTED NORMAL, BOTH PACK OPS CHECKED NORMAL ON GROUND. VALVE LEAK CHECKED GOOD.
